# SDR MAL2008F00008

- Difficulty date: June 18, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 25,019 hours, 27,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 560-686
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT INBOARD SEAT TRACK AT STA 560 TO STA 686 AT BL 18.3.  BL 18.3 SEAT TRACK AT STA 560 TO STA 686 REPAIRED IAW EO S53077.  (S)
